Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diagnosed with systemic Lupus. Taking Prednisone, having hair loss, joint pain, bloatedness. Suggestion?

I have been diagonsed with sestemic Lupus and have side effects of hair loss, joint pain, bloatedness, fatigue, skin rashes and high crp and sed rate. On prednisone from 15 mg now down to 3mg and tapering but dr. wants me to start plaquenil now along with decreasing the predisone...I am beginning to feel tired again but not achey....worried about my eyes and unknown side effects to taking the medicines.......along with the emotional downward spiral now going on... help!
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
Hi ..
Plaquenil can be used as an alternative to steroids in SLE. By using this you can avoid the side effects caused by steroids.
Even Plaquenil is not devoid of side effects.. Get your eyes checked up at regular intervals as the disease process itself can affect the eyes and also for side effects of Plaquenil ( in the form of optic nueropathy ).
Remissions and exacerbations are very common in SLE.
Don't lose your heart. Keep up your general health by taking nutritious diet.
Hope I helped.
Will be available for further queries.Take care.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor